MathSciNet Relay Station
MathSciNet bibliographic data
MR1010769 49E15 (35B37 35L05 93B05)
Grisvard, P. Contrôlabilité exacte des solutions de l'équation des ondes en présence de singularités. (French) [Exact controllability of solutions of the wave equation in the presence of singularities] J. Math. Pures Appl. (9) 68 (1989), no. 2, 215–259.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement